Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 11, Pages 1693-1711
http://dx.doi.org/10.1155/IJMMS.2005.1693

Global and local optimality conditions in set-valued optimization problems

Faculty of Mathematics, “Alexandru Ioan Cuza” University of Iaşi, Boulevard Carol I, no.11, Iaşi 700506, Romania

Received 6 September 2004; Revised 18 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Nguyen Le Hoang Anh, and Phan Quoc Khanh, “Higher-order optimality conditions in set-valued optimization using radial sets and radial derivatives,” Journal of Global Optimization, vol. 56, no. 2, pp. 519–536, 2012. View at Publisher · View at Google Scholar
  • X. X. Huang, “Calmness and Exact Penalization in Constrained Scalar Set-Valued Optimization,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 108–119, 2012. View at Publisher · View at Google Scholar
  • Nguyen Hoang Anh, and Phan Quoc Khanh, “Higher-order optimality conditions for proper efficiency in nonsmooth vector optimization using radial sets and radial derivatives,” Journal of Global Optimization, 2013. View at Publisher · View at Google Scholar